# SDR I5PA2020121468801

- Difficulty date: December 14, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 95,742 hours, 24,669 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 38880587
- Part serial: 1016250400297
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY-APU WOULD NOT START ON ARRIVAL.  CORRECTIVE ACTION: REMOVED AND REPLACED APU IGNITION UNIT, IAW AMM 49-41-03.  OPERATIONS CHECK OK.
